# SDR AWXA200700115

- Difficulty date: January 22, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 70,736 hours, 30,275 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Part number: 183N1326
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - CORROSIONS FOUND OUT OF LIMIT ON UPPER BEAM OF LEFT HORIZONTAL STAB TRAILING EDGE BEAM FROM ELEVATOR STA 70 TO ELEV STA 172 IAW B757 SRM 55-10-13-1A AND BOEING MESSAGE 1-276738147-3.  CORROSIONS ARE WITHIN LIMITS FOR ACCEPTABLE FERRY FLT.  REPAIRED LT STABILZER TRAILING EDGE BEAM UPPER CHORD, STABILIZER STA 70 - STABILZER STA 172 IAW AWA ER 19-5511-07036-TH1. THIS REPAIR WAS ACCOMPLISHED ON NON-ROUTINE 3984004.
